Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


My HIV Labs
Mar 2, 2013

Dear Dr. I tested positive for HIV in 2006 with a CD4 count of 628, my doctor didn't take it further because i was pregnant and recommended a safe delivery and PMTC and my baby was delivered negative. My boyfriend however had CD4 of 160 n was started on medication. The doctor said i wdn't have to start medication for 4-5yrs and i kept taking tests every six months n indeed in 2011 my CD4 dramatically dropped to 460 with high viral load over 100,000 so he started me on Atripla. In tge first 6mths my CD4 had increased to and viral load undetectable. Am now away on studies in Europe and last took labs in August before i came to Europe. My viral load was still undetectable n CD4 was 925. However alot of changes have happenned, the time zones changed and i got confused with my medication times, studies are so intense and stress me alot, recently i have started forgetting to swallow my medicine-i black out and wake up in the morning- last 2 sundays i forgot to swallow my tab and took it following mrng after 12hrs! Two times now! I am so worried of drug resistence n getting further stressed and far away from my doctor - he's in Africa where i come from. I am afraid to seek medical help here in Europe. I need advice otherwise am losing my fight. Thank you. PG

Response from Dr. Holodniy

You'll be fine. I would work on getting your HIV medication schedule sorted out. If you need to change the time or use some additional reminders on remembering to take your meds, you should do that.



Previous
My CD4 are Down ... Im worried
Next
Long term HIV survival. Why is my CD4 so high? Are there a lot of us?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement